# SDR MASA200602516

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,615 hours, 4,857 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771409D
- Part serial: M2227
- Condition: Faulty
- Location: L/E Slat
- Part time: 3,138 hours, 2,433 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2623 CLT.  SLAT FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED LEFT O/B SENSOR.
